

REGULAR MEETING

MONDAY, JUNE 13, 2016 6:30 P.M.

(Meeting Held at Richfield Village Town Hall, VILLAGE COUNCIL CHAMBERS)

AGENDA

Call to Order Pledge of Allegiance Roll Call Work Session

	Topic	Presenter	Time	Presentation/ Discussion
•	Trick or Treat on the Trail	Kelly Clark	6:30-6:35 p.m.	5 minutes
-	BWU Coyote Study	Kelly Clark	6:35-6:40 p.m.	5 minutes
•	Mushroom Foray	Kelly Clark	6:40-6:45 p.m.	5 minutes
•	Volunteer Coordinator	Kelly Clark	6:45-6:50 p.m.	5 minutes

Public Comment on Work Session

Approval of Minutes

May 23, 2016 Work Session & Special Meeting

Standing Committee Reports

Capital Projects, Chairperson, Mr. Cugini & Capital Projects Manager, Mr. Keith Shy

Governance, Chairperson Mr. Cugini

Park Operations, Chairperson Mr. Taylor

Approval of Thursday, May 24, 2016 Committee Meeting Minutes

Park Services, Chairperson Ms. Clark

Special Committee Reports

Special Orders

Unfinished Business

New Business

Comments from the Floor

Action Items & Agenda Items:

- June 27, 2016, 6:30 p.m.
- **July 11, 2016, 6:30 p.m.**

Adjournment